Posted by jiggityboo69 on March 16, 2006, at 12:30:17
In reply to Re: scared of effexor and withdrawal, posted by sandra booth on February 3, 2006, at 15:28:26
I too have been on Effexor for the past 5 years (37.5mg) and have started weaning off it over the past 3 weeks. For 2 weeks I was taking a pill every Monday, Wednesday and Friday. Nothing on the weekends. I was finding by Sunday afternoon I could barely function due to the side effects. I have been 5 days now without taking anything, and the side effects don't seem to be going away. I find that there's a lot of pressure in my head. I'm dizzy all the time (even when I'm sleeping if that makes sense). When I consulted my dr. about going off Effexor he told me that I wouldn't experience any side effects. I'm hoping that they go away soon. I was on a very small dose (37.5mg). I can't imagine what the effects are coming off of this medication on a higher dose.
Good luck to everyone who is coming off of this medication.